# SDR DALA2021120207439

- Difficulty date: November 27, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 58,935 hours, 27,430 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Faulted
- Location: Rt Elev Servo
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3271 - ATO - AS THRUST LEVERS WERE ADVANCED FOR T.O. RECEIVED F/CTL ELAC 2 PITCH FAULT. CORRECTIVE ACTION: REPLACED RT INBD ELEVATOR SERVO CONTROL UNIT (34CE2) AND RT ELEVATOR POSITION TRANSDUCER UNIT (49CE2). AIRCRAFT RTS.
